# SDR USAA20101209SB201

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 57,829 hours, 38,745 cycles
- Engine: Cfmint CFM563B2
- Engine time: 48,864 hours, 34,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Part serial: 725791
- Condition: Bird Ingestion
- Location: Right
- Part time: 48,864 hours, 34,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLL - DURING CLIMBOUT FROM FLL, AT APPROXIMATELY 12,000 FEET, THE NR 2 ENGINE INJESTED A LARGE BIRD.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT FLL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ASSEMBLY.  LEAK CHECK AND OPERATIONAL CHECK GOOD.
